# SDR DHL9872023D

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEFT WING NR 4 FLAP TRACK FAIRING L/E DAMAGED.  REPLACED DAMAGED DOUBLER PER SRM 51-42-2, 2 BY 18, N/R 1770.
